Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 64, NWS Northern Indiana

June 25, 2013Allen County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 25, 2013, 3:15 PM EDT for Allen County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2013, 3:15 PM EDT (19:15 UTC)
Expired
Jun 25, 2013, 3:45 PM EDT
In force
30 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Allen County, OH

The radar

The Cincinnati radar (KILN), 139 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
518 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WUUS53 KIWX 251915
SVRIWX
OHC003-251945-
/O.NEW.KIWX.SV.W.0064.130625T1915Z-130625T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
315 PM EDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALLEN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 345 PM EDT

* AT 310 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
  SHAWNEE...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WESTMINSTER AND HARROD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4064 8388 4064 8394 4064 8410 4065 8411
      4065 8415 4069 8415 4074 8387 4065 8387
TIME...MOT...LOC 1914Z 265DEG 19KT 4066 8404

HAIL...1.00IN
WIND...60MPH

$$

MCS
1 follow-up statement
052 
WWUS53 KIWX 251929
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
329 PM EDT TUE JUN 25 2013

OHC003-251940-
/O.CAN.KIWX.SV.W.0064.000000T0000Z-130625T1945Z/
ALLEN OH-
329 PM EDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4064 8388 4064 8394 4064 8410 4065 8411
      4065 8415 4069 8415 4074 8387 4065 8387
TIME...MOT...LOC 1930Z 265DEG 19KT 4067 8393

$$

MCS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:33 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 25, 1:33 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
133 PM EDT TUE JUN 25 2013

.SYNOPSIS...
SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA OVER THE NEXT TWO
DAYS...BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS DURING
MAINLY THE AFTERNOON AND EVENING HOURS. THE CHANCES FOR MORE
WIDESPREAD RAINFALL...AS WELL AS STRONGER THUNDERSTORMS WILL
ARRIVE BY WEDNESDAY.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 459 AM EDT TUE JUN 25 2013

ANOTHER VERY CHALLENGING FORECAST REGARDING TIMING...TRACK AND
INTENSITY OF THUNDERSTORMS TODAY AND TONIGHT. A NEGATIVELY TILTED
UPPER TROF WILL APPROACH THE WESTERN GREAT LAKES REGION AS A SERIES
OF SHORT WAVE TROFS MOVE NORTHEAST IN THE LARGER SYNOPTIC PATTERN.
STORMS WERE FORMING OVER SE WI WITH A LEADING SHORTWAVE. OTHER
STORMS WERE FARTHER SW ASSOCIATED WITH ANOTHER SHORT WAVE EXTENDING
FROM E KS TO E OK. ALSO...SW FLOW OVER AN EARLIER OUTFLOW BOUNDARY
HAS HELPED FOCUS AND FORCE CONVECTION WHICH WAS OVER FAR SRN LOWER
MICHIGAN INTO NRN INDIANA IN AN AREA OF THETA E CONVERGENCE. THE NAM
HAS BACKED OFF SIGNIFICANTLY WITH THE 3000 TO 4000 J/KG CAPES THAT
WERE ADVERTISED BY AN EARLIER RUN. CURRENT THINKING IS CAPES WILL
STILL BE ABLE TO RISE INTO THE 2500 TO 3000 J/KG RANGE. GIVEN HIGHER
CAPES AND BETTER LOW LEVEL WIND SHEAR THAN THE PAST 2 DAYS...BELIEVE
SEVERE STORMS ARE POSSIBLE...MAINLY LATE THIS AFTERNOON INTO EARLY
THIS EVENING WITH DAMAGING WINDS THE MAIN THREAT. OTHERWISE...LOWERED
HIGHS SOME GIVEN EARLIER OUTFLOW AND THE MODIFIED AIRMASS DUE TO
EARLIER STORMS.

&&

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 459 AM EDT TUE JUN 25 2013

POTENT UPSTREAM SW TROUGH OVR SWRN WY WILL RAPIDLY EJECT EWD SHRT
TERM AND PROVIDE THE IMPEDES FOR VIGOROUS STG-SVR CONVN ON WED
THROUGHOUT WARM/MOIST WARM SECTOR. HWVR SHRT TERM MESOSCALE
EVOLUTION...ESP TONIGHT...MAY YET DICTATE A VARYING SVR THREAT WED
AFTN TIED TO LIKELY OUTFLW MODULATION OF MOST DIURNALLY DRIVEN
INSTABILITY WEDGE. THUS W/FRACTURED HIRES GUIDANCE PLACEMENT OF SIG
CONVN QUITE VARIED WILL FOREGO PRIOR LIKELY MENTION AND CONFINED TO
HIGH CHC.

OTRWS DEEP LYR TROUGH TO DVLP ACRS THE LAKES IN RESPONSE TO
SECONDARY ENERGY OVERTOPPING BURGEONING WRN MID LVL RIDGE AHD OF
DEEP EPAC MEAN TROUGH THIS WEEKEND. XPC DAILY DIURNALLY DRIVEN SHRA
THU-SUN W/COOLING TEMPS THROUGH THE WEEKEND. UNSETTLED WX MAY LINGER
FURTHER INTO EARLY NXT WEEK AS LATEST EC NOW THE DEEPEST SOLUTION
ALOFT...DVLPG A SIG CUTOFF OVR THE MID OH VALLEY SUN NIGHT. HWVR
VAST MED RANGE MODEL SPREAD EXISTS AND WILL FOLLOW MOST OTHER
OFFICES IN ABANDONING ALLBLEND DERIVED POPS IN FVR OF NO MENTION IN
ABSENCE OF ANY SENSE OF CONSENSUS YET.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 121 PM EDT TUE JUN 25 2013

INSTABILITY IS INCREASING ACROSS THE AREA AS SEVERAL SURFACE
BOUNDARIES MIGRATE THROUGH THE REGION. MODELS ARE STUGGLING TO
CAPTURE ALL THE SUBTLTIES IN THE PATTERN. MCV HAS MOVED ACROSS
LAKE MICHIGAN INTO CENTRAL MICHIGAS AT THIS TIME AND TROF/OUTFLOW
FROM THE CONVECTION EXTENDED FROM HILLSDALE MICHIGAN TO NEAR
DANVILLE INDIANA. AHEAD OF THE NEXT SYSTEM...NOW OVER WESTERN
IOWA...SOUTHERLY FLOW HAS INCREASED AND INSTABILITY HAS SPREAD
NORTH FROM ILLINOIS INTO PORTIONS OF WESTERN INDIANA. ISOLATED
CONVECTION IS FORMING ALONG SURFACE BOUNDARIES...BUT TO THIS POINT
THE CAP HAS PREVENTED SIGNIFICANT DEVELOPMENT.

EXPECT TO SEE A COUPLE OF ROUNDS OF CONVECTION FORM OVER THE
TERMINAL AREAS...EARLY IN THE FORECAST PERIOD FOR A FEW
HOURS...THEN AGAIN IN THE EARLY EVENING AS THE VORT CENTER OVER
IOWA SHIFTS EASTWARD. HAVE INCORPORATED THE CONVECTIVE THREATS AS
TEMPO GROUPS FOR THREE HOUR WINDOWS...BUT TIMING THE EVENTS WILL
BE PROBLEMATIC AND MAY REQUIRE ADJUSTMENTS/AMENDMENTS AFTER THE
DEVELOPMENT BECOMES MORE CLEARLY IDENTIFIED.

WITH THE LOW LEVEL JET FORECAST TO OVERSPREAD THE REGION DURING
THE OVERNIGHT INTO WEDNESDAY MORNING...WILL NEED TO KEEP AN EYE ON
POSSIBLE LLWS - BUT FOR NOW HAVE LEFT IT OUT OF THE TAF LACKING
SUFFICIENT CONFIDENCE TO FORECAST THE TIMING AND INTENSITY OF THE
BOUNDARY LAYER FEATURES IN THE WAKE OF CONVECTION.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...FISHER
SHORT TERM...SKIPPER
LONG TERM...T
AVIATION...LEWIS

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 25, 10:03 AM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 AM EDT TUE JUN 25 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-261415-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1003 AM EDT TUE JUN 25 2013 /903 AM CDT TUE JUN 25 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP FROM THE WEST...INTENSIFY
AND MOVE RAPIDLY EAST THIS AFTERNOON AND EVENING. AS THE STORMS
STRENGTHEN...SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...TORRENTIAL RAINFALL AND HAIL UP TO 1 INCH IN
DIAMETER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING
WITH A THREAT FOR SIGNIFICANT DAMAGING WINDS AND VERY LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EVENING.
SPOTTERS WILL LIKELY BE REQUIRED ON WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-261415-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1003 AM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...SOME POSSIBLY SEVERE THIS AFTERNOON AND EVENING
PRODUCING GUSTY WINDS IN EXCESS OF 50 KNOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS...SOME POSSIBLY SEVERE WEDNESDAY AFTERNOON AND
EVENING WITH A THREAT FOR GUSTY WINDS IN EXCESS OF 50 KNOTS AND
ISOLATED LARGE HAIL.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jun 25, 10:46 AM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1046 AM EDT TUE JUN 25 2013

INZ012-014-251515-
MARSHALL IN-STARKE IN-
1046 AM EDT TUE JUN 25 2013

...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL MARSHALL AND EASTERN
STARKE COUNTIES...

AT 1044 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KNOX...MOVING EAST AT 35 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  PLYMOUTH...
  CULVER...
  CULVER...
  ARGOS...
  OAK GROVE AND DONALDSON...
  BURR OAK...HIBBARD AND TYNER...

LAT...LON 4143 8621 4123 8619 4120 8663 4139 8668
TIME...MOT...LOC 1446Z 265DEG 31KT 4132 8657

MCS
Special weather statement, Jun 25, 10:48 AM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1048 AM EDT TUE JUN 25 2013

INZ012-014-251515-
MARSHALL IN-STARKE IN-
1048 AM EDT TUE JUN 25 2013

...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL MARSHALL AND EASTERN
STARKE COUNTIES...

AT 1044 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KNOX...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH AND OCCASIONAL CLOUD TO
GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  PLYMOUTH...
  CULVER...
  CULVER...
  ARGOS...
  OAK GROVE AND DONALDSON...
  BURR OAK...HIBBARD AND TYNER...

LAT...LON 4143 8621 4123 8619 4120 8663 4139 8668
TIME...MOT...LOC 1446Z 265DEG 31KT 4132 8657

MCS
Special weather statement, Jun 25, 2:04 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
204 PM EDT TUE JUN 25 2013

OHZ005-251830-
HENRY OH-
204 PM EDT TUE JUN 25 2013

...STRONG THUNDERSTORM MOVING INTO SOUTHERN HENRY COUNTY...

AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOLGATE...OR 9 MILES SOUTHEAST OF
DEFIANCE...MOVING EAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  HOLGATE...
  DESHLER...
  ELERY...
  HAMLER AND GALLUP...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4116 8410 4117 8422 4128 8423 4135 8388
      4134 8387 4118 8388
TIME...MOT...LOC 1803Z 263DEG 28KT 4122 8419

MCS
Special weather statement, Jun 25, 2:28 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
228 PM EDT TUE JUN 25 2013

OHZ025-251900-
ALLEN OH-
228 PM EDT TUE JUN 25 2013

...STRONG THUNDERSTORM MOVING TOWARD CENTRAL ALLEN COUNTY...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LIMA...MOVING EAST AT 30 MPH.

PEA SIZE HAIL...WINDS GREATER UP TO 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  LIMA...
  SLABTOWN...
  LAFAYETTE AND BEAVERDAM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4072 8388 4069 8423 4077 8423 4086 8388
TIME...MOT...LOC 1828Z 258DEG 28KT 4075 8415

MCS
Special weather statement, Jun 25, 2:30 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
230 PM EDT TUE JUN 25 2013

OHZ025-251900-
ALLEN OH-
230 PM EDT TUE JUN 25 2013

...STRONG THUNDERSTORM MOVING TOWARD CENTRAL ALLEN COUNTY...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LIMA...MOVING EAST AT 30 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  LIMA...
  SLABTOWN...
  LAFAYETTE AND BEAVERDAM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4072 8388 4069 8423 4077 8423 4086 8388
TIME...MOT...LOC 1828Z 258DEG 28KT 4075 8415

MCS
Special weather statement, Jun 25, 3:07 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
307 PM EDT TUE JUN 25 2013

OHZ025-251930-
ALLEN OH-
307 PM EDT TUE JUN 25 2013

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN ALLEN COUNTY...

AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT SHAWNEE...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WESTMINSTER...
  HARROD...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4064 8388 4064 8410 4064 8411 4066 8411
      4065 8419 4068 8419 4073 8387 4065 8387
TIME...MOT...LOC 1907Z 262DEG 20KT 4066 8408

MCS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:36 PM EDTSevere Thunderstorm WarningIWXDefiance, Paulding, Van Wert24 min
Jun 24, 9:55 PM EDTSevere Thunderstorm WarningIWXAllen, Paulding, Putnam, Van Wert65 min
Jun 24, 9:57 PM EDTSpecial Weather StatementIWXDefiance, Fulton, Henry, Williams63 min
Jun 25, 2:04 PM EDTSpecial Weather StatementIWXHenry26 min
Jun 25, 2:28 PM EDTSpecial Weather StatementIWXAllen32 min
Jun 25, 2:30 PM EDTSpecial Weather StatementIWXAllen30 min
Jun 25, 3:07 PM EDTSpecial Weather StatementIWXAllen23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.